Vol 12, No 3-4 (2005) ISSN: 0793-1786

Table of Contents


On boundary value problems connected with variational problems for nonlocal functionals PDF
G. Karnenskii p.245-270
On two-point boundary value problems for second order singular functional differential equations PDF
I. Kiguradze, B. Puza p.271-294
Boundedness in average for Volterra nonlinear difference equations PDF
V. Kolrnanovskii p.295-301
On some developments of the method of integral guiding functions PDF
S. Kornev, V. Obukhovskii p.303-310
Ryabov's theorem on small lag: the dichotomy of solutions point of view PDF
V.G. Kurbatov, V.I. Kuznetsova p.311-345
Two-point boundary value problems with monotonically boundary conditions for one-dimensional u-Laplacian equations. PDF
A.Ja. Lepin, L.A. Lepin, F.Zh. Sadyrbaev p.347-363
The structure of the resolvent of the discrete renewal equation with nonsummable kernel PDF
LL. Oynas, Z.B. Tsalyuk p.365-373
Analytic continuation of Cauchy-type integrals PDF
N. Roytvarf, Y. Yorndin p.375-388
Approximate null-controllability of distributed systems with unbounded input operator by distributed controller PDF
B. Shklyar, V. Marchenko p.389-405
On structure of some 0"-algebras related to measurability of superpositions PDF
LV. Shragin p.407-414
The short time asymptotic expansion for the trace of the heat kernel by ray method PDF
A. Spivak, Z. Schuss p.415-435
Sharp estimates of solutions to neutral equations in Sobolev spaces PDF
V.V. Vlasov, Jianhong Wu p.437-461
On homogenization of variational inequalities with obstacles on E - periodically situated inclusions PDF
M.N. Zubova, T.A. Shaposhnikova p.463-473

Site Powered by Dr. Roman Yavich and Naor Yadai

ISSN: 0793-1786